|Weight loss from drug regime or parasites
Jul 3, 2000
I've been on drug regime for over a year. I'm on Epivir and Zerit, and just recently I had a parasite test and the test came back Blastosis. So what I'm wondering is the muscle mass depletion in buttocks, legs, and arms do more to the drug therapy or could it be from the other trouble. I have started oxandrin and megastrol for about 3 weeks but I see no difference it weight gain but a bit of a blouted stomach. I also completed 10 days of a flagil type antibiotic. I also remain undetectable. Any ideas? Thank you, Jeffery
Response from Dr. Dieterich
Blastocystis sometimes causes symptoms, but the flagyl-like medicine should have treated it. Your body shape change is more likely to be from the zerit. Ask your MD to check your lactate level and your testosterone level. The megace can also cause bloating. You might need testosterone and oxandrin, not megace. Good luck! Douglas T. Dieterich, M.D.
Lipodystrophy?? Please Help
- Sex With A Prostitute And HIV Transmission Risk
- Bloody Pee After Sex With Sex Worker Worried I Have HIV
- Coated Tongue After Open Mouth Kissing Worried I Have HIV
- Itchy Vagina After Unprotected Sex Without Ejaculation Sign Of HIV AIDS
- Night Sweats After Oral Sex Hooker Does It Mean I Have HIV
- White Tongue After Drinking Water Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.